MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr 3011632150-2024-00047.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2024-00047.This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents.A 7.0 x 80 mm stent (the subject of this report) and a 7.0 x 150 mm stent was used treat a denovo lesion in the superficial femoral artery (sfa) proximal third to sfa middle third in the left leg.A contralateral approach was used and the lesion was pre-dilated with percutaneous transluminal angioplasty (pta), and an inpact drug coated/eluting balloon (dcb/deb) and cutting balloon were used.The treated segment was post-dilated with pta.On (b)(6) 2022, the site identified an occlusion.It was reported as possibly related to the device but not related to the procedure.It required percutaneous intervention.It was reported as target lesion related.The patient had a computed tomography (ct) scan that demonstrated the left sfa was 100% occluded.The patient then had percutaneous intervention of the left sfa proximal/middle portion, that was previously treated with the bm3d stent.The distal sfa was also treated.This sfa was successfully treated with rotarex laser/atherectomy and a lutonix dcb/deb.The distal sfa was treated with a non-bm3d drug eluting stent (des) stent.The intervention was performed on (b)(6) 2022 on the sfa proximal third to anterior tibial (at) proximal third.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.Veryan's date of awareness of this event was the 30-aug-24.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20246038
Report Number3011632150-2024-00046
Device Sequence Number17962458
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)220906(11)210205(10)0000070517
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Catalogue Number142122-07
Device Lot Number0000070517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite